Tolerances and congruences on tree algebras. (English) Zbl 0327.08002


08A05 Structure theory of algebraic structures
08Axx Algebraic structures
05C05 Trees
Full Text: EuDML


[1] L. Nebeský: Algebraic Properties of Trees. Acta Univ. Carol. Philologica- Monographia XXV, 1969. · Zbl 0214.23301
[2] O. Ore: Theory of Graphs. Providence 1962. · Zbl 0105.35401
[3] E. C. Zeeman: The Topology of the Brain and Visual Perception. The Topology of 3-Manifolds. by K. M. Fort, pp. 240-256. · Zbl 1246.92006
[4] B. Zelinka: Tolerance in Algebraic Structures. Czech. Math. J. 20 (1970), 179-183. · Zbl 0197.01002
[5] B. Zelinka: Tolerance in Algebraic Structures II. Czech. Math. J. 25 (1975), 175-178. · Zbl 0316.08001
[6] I. Chajda, B. Zelinka: Tolerance Relations on Lattices. Čas. pěstov. mat. 99 (1974), 394-399. · Zbl 0297.06001
[7] B. Zelinka: Tolerance Relations on Semilattices. Comment. Math. Univ. Carol. 16 (1975), 333-338. · Zbl 0326.06004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.